# SDR WX0A2021012973633

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 44,902 hours, 17,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 101170
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY TEST, FWD (10WL) EPSU FAILED.  REMOVED AND REPLACED FWD (10WL) EPSU BATTERY, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
